Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Coupling and Ergodic Theorems for Markov Chains with Damping Component
Stockholm University, Faculty of Science, Department of Mathematics.ORCID iD: 0000-0002-2626-5598
Show others and affiliations
2019 (English)In: Theory of Probability and Mathematical Statistics, ISSN 0094-9000, Vol. 101, p. 212-231Article in journal (Refereed) Published
Abstract [en]

Coupling method is used for geting ergodic theorems for perturbed Markov chains with damping component and rates of convergence in such theorems.

Place, publisher, year, edition, pages
2019. Vol. 101, p. 212-231
Keywords [en]
Coupling, Ergodic Theorem, Markov Chain, Stochastic network
National Category
Probability Theory and Statistics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-178753OAI: oai:DiVA.org:su-178753DiVA, id: diva2:1391185
Available from: 2020-02-03 Created: 2020-02-03 Last updated: 2020-02-04

Open Access in DiVA

No full text in DiVA

Search in DiVA

By author/editor
Silvestrov, DmitriiSilvestrov, Sergei
By organisation
Department of Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf